Walmart Mall

Equate Allergy Relief Tablets with Diphenhydramine Hcl 25mg Antihistamine, 365 Count

Equate Allergy Relief Tablets with Diphenhydramine Hcl 25mg Antihistamine, 365 Count

Regular price $4.87 USD
Regular price Sale price $4.87 USD
Sale Sold out
Shipping calculated at checkout.

Kick your allergies to the curb with Equate Allergy Relief Tablets. Each individual tablet contains 25 mg of a powerful antihistamine that temporarily relieves runny nose . sneezing . itchy and watery eyes . and itching of the nose and throat due to seasonal allergies. Adults can take one to two tablets every four to six hours as symptoms persist . but are instructed not to exceed six doses within 24 hours. Children six to under twelve years can take one tablet every four to six hours but are instructed not to exceed six doses within 24 hours. Manage your allergies with Equate Allergy Relief Tablets.

Making the right health decisions can be challenging. With a complete range of products and simple solutions . Equate allows you to take care of your family with confidence.

View full details